On Jacobi sums in $\mathbb Q(\zeta_p )$

Volume 142 / 2010

Bruno Anglès, Filippo A. E. Nuccio Acta Arithmetica 142 (2010), 199-218 MSC: 11R18, 11R29, 11R23. DOI: 10.4064/aa142-3-1

Authors

  • Bruno AnglèsUniversité de Caen, CNRS UMR 6139
    Campus II, Boulevard Maréchal Juin, B.P. 5186
    14032 Caen Cedex, France
    e-mail
  • Filippo A. E. NuccioIstituto Guido Castelnuovo
    Università “La Sapienza”
    5, Piazzale Aldo Moro
    00186 Roma, Italy
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image